Respected doctors this is dhandapani age 56 had mi last year instead one drug eliminated stent taking medicines 1.razel gold 20 mg 2. Gemer1 mg for sugar 3.thyronorm 50 mg and starpress xl 20 mg these medicines were proscribed last weak my problems is from yesterday evening feeling mouth drying too much my sugars are normal my hb1ac is 6.4 what might be the cause for dryness in mouth.
19 years experience
Ask Free Question
dry mouth is a side-effect of Starpress xl which is metoprolol and it is not going to harm you. But it is a very good medicine for your heart, so should continue your medicine, if it bothers you too much you can ask your doctor to change the XL version to a simple version. So nothing to panic or worry.
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Dry Mouth treatment